What is the reason for sudden weakness, shakiness in hands and legs and upset stomach?
User rating for this question
I was feeling fine. Then all of a sudden I started feeling sick to my stomach. My hands are shaky. My arms and legs feel weak. I feel dizzy. I dont if my heart was pounding like this before or its because im scared now because I dont know whats going on with my body
Posted Sun, 29 Dec 2013 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 37 minutes later
Brief Answer: Require Evaluation Detailed Answer: Dear Friend. This kind if situation arise , when your blood sugar levels are down , or when you have an electrolyte imbalance , or if you have a stroke , encephalitis or any other neurological disorder. You have not mentioned any medical history , so i suppose you had no diabetes ,hypertension , and you were not on any treatment. If you have or had a fever , you need an evaluation for infection and related neurological conditions. In case you had received any vaccination in recent past , let us know. Other common associated features with Stroke are - Double Vision , Difficulty Speaking , Difficulty in distance judging., weakness on one side of body. Sometimes, these symptoms are transient and recover with in 24 hours , can be TIA (Transient Ischemic Effect). If you had these symptoms , while you were standing for a long time, it may simply be a orthostatic hypotension. You require an ECG , Blood sugar test, BP check , Neurological examination, if any doubt for stroke , you will require neuro imaging. I hope i am able to solve your query , if you have any doubts , you may ask me. Get Well Soon
People also viewed
- Headache shaky upset stomach
- May have uti not active sexually will amoxicillin help
- Is sores, ulcers, or white spots on lips or in mouth a side effect of orphengesic?
- Is increased clear or white vaginal discharge a side effect of prevacid naprapac?
- Taking diet pill lipozene safe to take adderall simultaneously
- Is alcohol consumption with lasix medication safe
- Sudden upset stomach and dizzieness
- Sudafed taken by a child what can be done
- Is swelling of the eyelids, face, lips, hands, or feet a side effect of cenestin?
- Reason for a sudden upset stomach
- Shaky and weak with upset stomach feels hot
- Sudden onset of upset stomach
- Is sudden, severe weakness or numbness in the arm or leg a side effect of gianvi?
- Anxiety depression palpitations on cezarette side effects
- Is general feeling of discomfort or illness a side effect of hydrochlorothiazide?